# SDR 95ZZZM494

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 11480013
- Condition: Broken
- Location: Nose Gear
- Part time: 3,925 hours
- Component: Bfgoodrich, 3B1426
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI ONTO RUNWAY A STEERING PROBLEM WAS NOTED.  INSPECTION  OF NOSE GEAR BY MAINTENANCE, REVEALED THAT THE INNER HALF OF NOSE WHEEL WAS BROKEN AROUND THE COMPLETE RADIUS OF WHEEL.  NOSE WHEEL AND TIRE REPLACED.  (M)
